# SDR KCSA2025092548

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,853 hours, 25,691 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK CAUTION MESSAGE.    PERFORMED FLIGHT LOCK ACTUATOR OPS TEST IAW AMM 52-23-00.  OPS TESTED GOOD.  NO DEFECTS NOTED.
